# SDR AALA20140809006

- Difficulty date: August 9, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 87,352 hours, 13,709 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR WAS NOT DISARMED PRIOR TO OPENING.  SLIDE PARTIALLY DEPLOYED.  REPLACED LT NR 1 DOOR SLIDE.
